# SDR AALA201912249018

- Difficulty date: December 23, 2019
- Submitted: December 24, 2019
- Operation: Air carrier
- Aircraft: N815AA
- Make and model: Boeing 787-8
- Aircraft serial: 40633
- Aircraft time: 14,555 hours, 1,721 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Window
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: WINDOW CRACKED AT 7JL THIS IS A TINTABLE WINDOW HAS WHAT APPEARS BURNING BETWEEN CRACK EDGES. REPLACED DIMMABLE WINDOW ON SIDEWALL IAW AMM 56-21-03.
